Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2009

The Algebraic K-Theory of Finitely Generated Projective Supermodules P(R) Over a Supercommutative Super-Ring R

Ameer Jaber

Journal of Mathematics and Statistics, Volume 5, Issue 3, pp. 171–177 · doi.org/10.3844/jmssp.2009.171.177

7,168 accesses4,129 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Algebraic K-theory of projective modules over commutative rings were introduced by Bass and central simple superalgebras, supercommutative super-rings were introduced by many researchers such as Knus, Racine and Zelmanov. In this research, we classified the projective supermodules over (torsion free) supercommutative super-rings and through out this study we forced our selves to generalize the algebraic K-theory of projective supermodules over (torsion free) supercommutative super-rings. Approach: We generalized the algebraic K-theory of projective modules to the super-case over (torsion free) supercommutative super-rings. Results: we extended two results proved by Saltman to the supercase. Conclusion: The extending two results, which were proved by Saltman, to the supercase and the algebraic K-theory of projective supermodules over (torsion free) supercommutative super-rings would help any researcher to classify further properties about projective supermodules.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jaber, A. (2009). The Algebraic K-Theory of Finitely Generated Projective Supermodules P(R) Over a Supercommutative Super-Ring R . Journal of Mathematics and Statistics, 5(3), 171–177. https://doi.org/10.3844/jmssp.2009.171.177

Licence
© Science Publications
Issue
Volume 5, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Algebraic K-Theory of Finitely Generated Projective Supermodules P(R) Over a Supercommutative Super-Ring RJournal of Mathematics and Statistics · Volume 5, Issue 3 · pp. 171–177 · © Science PublicationsDownload